×

zbMATH — the first resource for mathematics

Optimization of hyperbolic systems with integral constraints on the boundary controls. (English. Russian original) Zbl 1085.49029
Russ. Math. 48, No. 1, 8-15 (2004); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2004, No. 1, 10-17 (2004).
From the Introduction: “The paper considers the problem of optimal control of initial and boundary conditions of hyperbolic systems of the first order in the class of smooth controls. Necessary optimality conditions are obtained. Two applied problems are investigated: a problem of optimal control of a population with given age distribution and an inverse problem of gravity wave profile restoration.”

MSC:
49K20 Optimality conditions for problems involving partial differential equations
92D25 Population dynamics (general)
35L50 Initial-boundary value problems for first-order hyperbolic systems
PDF BibTeX XML Cite